Bleeding A Lot After Curettage, Is It Menstruation?
I was curette on the 9th yesterday. After that I just bleed a little. And stopped after a day. But then on the 13th, many more came out to this day. How about a case like mine. Was it my first period or what blood. Same after the curette I was given myotonic medicine but my condition was dizzy and nauseous. Is it fair? Explanation please ..
Hello, Thank you for your question on HealthReplies.com
Curettage is an action to remove abnormal tissue in the uterine wall, such as remnants of the placenta, a fetus that has experienced a miscarriage from the uterine wall and uterus. If after curettage you still experience bleeding, the possible causes are:
Lack of contractions in the uterine wall Injury to the uterine wall There is still tissue inside, or there is still bleeding There is a bleeding disorder There is an injury to the cervix If the bleeding you are experiencing does not stop, accompanied by the release of blood clots, pain in the abdomen, a foul-smelling discharge . immediately consult a gynecologist who performed the curettage on you, so that a re-examination, for example blood tests, and ultrasound repeats, is there still any residue or not, if there is any residue then a curettage must be performed again. Myotonic is used to control bleeding, and will have side effects of nausea and vomiting.
Some suggestions for you:
Get enough rest Drink lots of water Keep your intimate organs clean Thank you, hopefully useful. dr.Nurmarwiyah